# SDR 97ZZZX867

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28EM
- Make and model: Cessna 182G
- Aircraft serial: 18255209
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07125231
- Condition: Cracked
- Location: Fs 230.187
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WAS FOUND CRACKED AT LEFT RUDDER STOP BOLT AREA.  THIS INSPECTION IS REQUIRED BY AD 72-07-09.  THE CRACK WAS NOT IN THE AREA CALLED OUT IN THE AD.  THE BULKHEAD IS CALLED OUT FOR REPLACEMENT IF FOUND CRACKED.
